COMPLEX SOLUTIONS TO MAXWELLS EQUATIONS

被引:1
作者
MOTT, H
DUDGEON, JE
机构
来源
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS | 1972年 / 294卷 / 01期
关键词
D O I
10.1016/0016-0032(72)90112-3
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:49 / &
相关论文
共 9 条
[1]  
BORN M, 1965, PRINCIPLES OPTICS, P494
[2]  
Gabor D., 1946, J I ELECT ENG, V93, P429, DOI DOI 10.1049/JI-3-2.1946.0074
[3]  
HALLEN E, 1962, ELECTROMAGNETIC THEO, P396
[4]  
HARRINGTON RF, 1961, TIME HARMONIC ELECTO, P15
[5]  
JONES DS, 1964, THEORY ELECTROMAGNET, P53
[6]  
LANDAU L, 1951, CLASSICAL THEORY FIE, P66
[7]  
PLONSEY R, 1961, PRINCIPLES APPLICATI, P310
[8]  
PPANOFSKY WKH, 1962, CLASSICAL ELECTRICIT, P245
[9]  
SOMMERFELD A, 1952, ELECTRODYNAMICS, P7